How Long Does The Rash Appear After HIV Positive?

Illustration of How Long Does The Rash Appear After HIV Positive?
Illustration: How Long Does The Rash Appear After HIV Positive? img.webmd.com

I want to ask, does every person infected with HIV definitely have a reddish rash mark on the skin? If true, usually in the long term how long the rash appears after positive HIV?

1 Answer:

Hello!


Thank you for using the HealthReplies.com consulting service
HIV (human immunodeficiency virus) is a virus that attacks the immune system. This virus can be transmitted from sexual intercourse that changes partners, changing needles and syringes, transmission from the mother to the fetus she is carrying, piercing or tattoos, blood transfusions. While HIV transmission media can be transmitted from semen, vaginal fluid, breast milk, consumables such as enough knives, piercings, needles and syringes that are used repeatedly, and exposed to the patient's blood when having an open wound. The HIV virus cannot be transmitted through kissing, water, eating utensils, or touching.
A rash in HIV can occur as an early symptom or as a symptom after taking anti-HIV drugs. Some other early symptoms that are often found include headache, sore throat, fever, muscle and joint pain and swollen lymph nodes. These symptoms generally disappear within about 2 weeks. However, not all patients who have HIV infection will always cause a rash on the skin. If the rash occurs in an initial HIV infection, it will usually be temporary and can go away on its own either with or without treatment.


Keep in mind that someone who is infected with the HIV virus often does not show significant symptoms at an early time or usually symptoms that appear similar to symptoms of other viral infections in general. There is the term window, which is the time for the HIV virus to enter the body to produce antibodies. The window period generally occurs between 7-12 weeks. During this time the HIV virus could be detected or not yet detected. Therefore, if you believe that you are exposed to HIV or are in an environment with a high risk of HIV, even if a negative result at the first examination is recommended to do a re-examination 3 months later. Although there are no symptoms, the virus in the patient's body has the potential to spread to others.
However, if the rash appears when you have been taking antiretroviral drugs, consult with your doctor to get an examination and provide appropriate treatment.
Thus the information we can convey, hopefully helps

: by

Related Question

The Ears Feel Full Again And Again?

The Ears Feel Full Again And Again?

(1 year ago)

Hello, I have symptoms in my right ear. My ears repeated like full. if I yawn I feel pain. if the head is bumped or chewing on the ear, it feels like water has entered. Do you thin... Read more

Out Spots When Urinating At 5 Weeks Of Gestation?

Out Spots When Urinating At 5 Weeks Of Gestation?

(9 months ago)

, I am 5 weeks pregnant but sometimes I pissed off when I peed, I checked the doctor’s clinic that it was bacteria from outside, so I was given antibiotics, but sometimes it ... Read more

Changing Moods Accompanied By Suicidal Thoughts?

Changing Moods Accompanied By Suicidal Thoughts?

(1 year ago)

Good morning,... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *